# SDR SWAA2021122250984

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON B.S. 259 LATERAL BEAM L.B.L. 10 - R.B.L. 10; W.L. 207.54.  REMOVED CORROSION ON STA 259 LATERAL BEAM LBL 10- RBL 10; WL 207.54. AREA BLENDED IS 22' BY 1.3' ON UPPER SURFACE PER SRM 51-10-02-0G-0.  ACCOMPLISHED UT INSPECTION IAW NDTM D6-37239 PART 4 51-00-00 PROC 2. LOWEST REMAINING THICKNESS .088. TOOL I.D. E650 ATS 2341.  ACCOMPLISHED HFEC INSPECTION IAW NDTM D6-37239 PART 6 51-00-00 PROC 16 AND 53-30-00 PROC 3. ACCOMPLISHED HFEC INSPECTION IAW NDTM D6-37239 PART 6 51-00-00 PROC 23. NO CRACKS FOUND.  REPAIRED DAMAGE PER EA 21-153-03707.
